# SDR REXA2021031600087

- Difficulty date: February 19, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 15,461 hours, 11,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R318825
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW CRJ 900 SRM 52-11-04-201-002-A01. WVAC EMP STAMP #774 MTC
